# SDR HNAA2025061000413

- Difficulty date: May 5, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N695AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500870
- Aircraft time: 45,396 hours, 42,202 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600 Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

57-2010 RH LE #2 OB END RIB CRACKED.  RAR RIB IAW SRM 51-40-02, ETD2025-145-921063, AND EO1-05-25-0202
